# SDR AALA201904159044

- Difficulty date: April 13, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 15,880 hours, 7,621 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION AND WEAR ON #3 RUDDER HINGE ARM BEARING.  REPLACED RUDDER HINGE ARM FITTING PER AMM 55-36-41-400-001-A
